Programme 2018

Filter by…

Wednesday 29 August 2018

Early Welcome & Tour of Balletthaus der Deutschen Oper am Rhein

read more…

Early Welcome & Tour of Balletthaus der Deutschen Oper am Rhein
  • Balletthaus der Deutschen Oper am Rhein
    Balletthaus
    Merowinger Straße 88
    40225 Düsseldorf
  • 29 August 2018
    16:00 – 16:45
  • Duration: 45min

ASPHALT PILOTEN CH

STILL MOTION

Choreography: Anna Anderegg

STILL MOTION transpires at the interface between visual and performance art, reflecting the human body in its urban habitat. Movement and image are both stripped down to the bare minimum. This allows ...

read more…

STILL MOTION
  • Balletthaus der Deutschen Oper am Rhein
    Studio 2
    Merowinger Straße 88
    40225 Düsseldorf
  • 29 August 2018
    17:00 – 17:30
  • Duration: 30min
  • Booth: 104
    Pro Helvetia - Swiss Arts Council

Ben J. Riepe Kompanie DE

CARNE VALE!

Choreography: Ben J. Riepe

The production CARNE VALE! focuses on the human body and its boundless potential. Riepe exhibits it, veils it, reveals it, experiments with forms of a universal, non-verbal language and in doing so utilizes ...

read more…

CARNE VALE!
  • Balletthaus der Deutschen Oper am Rhein
    Studio 1
    Merowinger Straße 88
    40225 Düsseldorf
  • 29 August 2018
    17:00 – 18:00
  • Duration: 60min

Opening internationale tanzmesse nrw 2018

read more…

Opening internationale tanzmesse nrw 2018
  • tanzhaus nrw
    Big Stage
    Erkrather Str. 30
    40233 Düsseldorf
  • 29 August 2018
    19:00 – 19:45
  • Duration: 45min

TAO Dance Theatre CN

6 & 7

Choreography: Tao Ye

Tao Ye, China’s rising star of the international dance scene, shows two parts of his numbered series. 6 deals with the human spine. A reflection on the primal power of man to “move” as humans. 7 features ...

read more…

6 & 7
  • tanzhaus nrw
    Big Stage
    Erkrather Str. 30
    40233 Düsseldorf
  • 29 August 2018
    19:55 – 21:00
  • Duration: 65min

LIU Kuan-Hsiang TW

Kids

Choreography: LIU Kuan-Hsiang

Kids is a tribute to death. The choreography explores how a beloved body transforms in the final days of life. The three performers on stage dance to the voice recordings of choreographer LIU Kuan-Hsiang ...

read more…

Kids
  • tanzhaus nrw
    Small Stage
    Erkrather Str. 30
    40233 Düsseldorf
  • 29 August 2018
    20:00 – 20:50
  • Duration: 50min
  • Booth: 41
    Ministry of Culture

Kukai Dantza ES

Oskara

Choreography: Marcos Morau

Oskara is an installation work that reviews myths of Basque culture, from their origins to the present time. The performance is structured by an accentuated, almost violent language of abstraction. The ...

read more…

Oskara
  • Capitol Theater
    Theatersaal
    Erkrather Straße 30
    40233 Düsseldorf
  • 29 August 2018
    20:30 – 21:30
  • Duration: 60min
  • Booth: 53
    BASQUE DANCE

Compañía Tania Pérez-Salas MX

Macho Man XXI

Choreography: Tania Pérez-Salas

For Macho Man XXI, Tania Pérez-Salas draws on her own experiences – experiences that got under her skin and which she has not completely processed yet. With a distinct sense of humour, Macho Man XXI ...

read more…

Macho Man XXI

Soul City FR

KANYAR epilogue

Choreography: Didier Boutiana

In the creole language of Reunion Island “kanyar” refers to a person considered as an outcast. To marginalization. In his first solo work, KANYAR, choreographer Didier Boutiana deals with the mechanisms ...

read more…

KANYAR epilogue
  • FFT Juta
    Kasernenstraße 6
    40213 Düsseldorf
  • 29 August 2018
    20:30 – 21:20
  • Duration: 50min
  • Booth: 103
    camin aktion
Double bill

Iron Skulls Co ES

Sinestesia

Choreography: Iron Skulls Co

Sinestesia is set in a post-apocalyptic world. In this no-man's-land of flashing searchlights and grotesque gas masks, a group of survivors starts on a journey towards safety. Hip hop, acrobatics and ...

read more…

Sinestesia

Hodworks HU

Solos

Choreography: Adrienn Hód

Three performers and three solos in a row, surrounded by the audience. Each solo is independent in its compactness, offering a different approach and another variation of the genre. In series, however, ...

read more…

Solos
  • tanzhaus nrw
    Studio 6
    Erkrather Str. 30
    40233 Düsseldorf
  • 29 August 2018
    21:00 – 22:00
  • Duration: 60min
  • Booth: 43
    Dancin' Hungary

Guangdong Modern Dance Company CN

Outdoor intervention

Choreography: --

read more…

Outdoor intervention
  • tanzhaus nrw
    tanzhaus Außenbereich
    Erkrather Str. 30
    40233 Düsseldorf
  • 29 August 2018
    21:00 – 21:30
  • Duration: 30min

ALDES IT

In girum imus nocte et consumimur igni

Choreography: Roberto Castello

The enigmatic Latin palindrome In girum imus nocte et consumimur igni (“We wander around at night and are consumed by fire”) of uncertain origin provides the title for Roberto Castello’s play at the ...

read more…

In girum imus nocte et consumimur igni
  • FFT Kammerspiele
    Jahnstr. 3
    40215 Düsseldorf
  • 29 August 2018
    21:00 – 22:00
  • Duration: 60min
  • Booth: 4
    ALDES

Susanna Leinonen Company FI

Dreams of Replay

Choreography: Susanna Leinonen

Choreographer Susanna Leinonen takes the audience on an inspiring, thought-provoking journey: If you look back and consciously deal with the consequences of your decisions in the past, you can hardly ...

read more…

Dreams of Replay
  • Capitol Theater
    Theatersaal
    Erkrather Straße 30
    40233 Düsseldorf
  • 29 August 2018
    22:00 – 23:00
  • Duration: 60min
  • Booth: 69
    Dance Info Finland

Thursday 30 August 2018

Breakfast Presentation Asia Network for Dance (AND+)

The Asia Network for Dance (AND+) is a new network launched in Hong Kong in May 2018. Initiated by the West Kowloon Cultural District, the network brings together dance practitioners from the Asia region ...

read more…

Breakfast Presentation Asia Network for Dance (AND+)
  • NRW-Forum Düsseldorf
    NRW-Forum
    Ehrenhof 2
    40479 Düsseldorf
  • 30 August 2018
    09:00 – 10:00
  • Duration: 60min

CCN – Ballet de Lorraine FR

Discofoot

Choreography: Petter Jacobsson, Thomas Caley

Get your funk on: DISCOFOOT is an ass kickin’, DJ spinin’, maybe even twerkin’ free-styling battle, where football’s rules are twisted and thrashed by dance. Let the choreography of the ball take you ...

read more…

Discofoot
  • NRW-Forum Düsseldorf
    NRW-Forum
    Ehrenhof 2
    40479 Düsseldorf
  • 30 August 2018
    13:00 – 13:30
  • Duration: 30min

Angie Hiesl + Roland Kaiser DE

FORKS IN THE CITY (24h Intervention)

Choreography: Angie Hiesl + Roland Kaiser

This subcutaneous 24-hour non-stop intervention enters the physical and social space of the urban environment in an installative-improvising manner. Seven performers with hundreds of white plastic disposable ...

read more…

FORKS IN THE CITY (24h Intervention)
  • Düsseldorf City
    to be announced
    40213 Düsseldorf
  • 30 August 2018
    14:00 – 23:59
  • Duration: 599min

iDAS NRW artists DE

Cooperativa Maura Morales – Phobos

Choreography: Maura Morales

The company shows excerpts of the work in progress Phobos, a piece for five female dancers dealing with the fear of powerlessness, shame and stigmatization from a female perspective. Therefore, the hermetic ...

read more…

Cooperativa Maura Morales – Phobos
  • tanzhaus nrw
    Studio 2
    Erkrather Str. 30
    40233 Düsseldorf
  • 30 August 2018
    15:30 – 15:50
  • Duration: 20min

Art Project BORA KR

Somoo

Choreography: Bora Kim

Somoo approaches the female body as a human body that we can see and touch, not as an idea or a fetish object. The work celebrates the liberation of the female body – the dancers start as puppets on ...

read more…

Somoo
  • tanzhaus nrw
    Studio 3
    Erkrather Str. 30
    40233 Düsseldorf
  • 30 August 2018
    15:30 – 15:50
  • Duration: 20min
  • Booth: 40
    Dance of Korea

GLiMT DK

STRAINER

Choreography: Lars Lindegaard Gregersen

The audience accompanies a person becoming a part of society and his attempts to decode the social rules between strangers, friends, colleagues, lovers and family. Rules that have become so complex through ...

read more…

STRAINER
  • tanzhaus nrw
    Studio 4
    Erkrather Str. 30
    40233 Düsseldorf
  • 30 August 2018
    15:30 – 15:50
  • Duration: 20min
  • Booth: 71
    Danish Arts Foundation

Caribbean Focus Forum

Welcome to “The Caribbean”! Cuba and Martinique (French Antilles) belong to this region which consists of more than 700 islands and reefs. The Focus Forum opens with the performance HYSTERIA by choreographer ...

read more…

Caribbean Focus Forum
  • tanzhaus nrw
    Studio 6
    Erkrather Str. 30
    40233 Düsseldorf
  • 30 August 2018
    15:30 – 17:00
  • Duration: 90min

The future of Performing Arts Markets

After 24 years of hosting the largest professional gathering dedicated to contemporary dance, internationale tanzmesse nrw dares to ask the question “Who needs performing arts markets?” In view of globalization ...

read more…

The future of Performing Arts Markets
  • tanzhaus nrw
    Studio 7
    Erkrather Str. 30
    40233 Düsseldorf
  • 30 August 2018
    15:30 – 16:30
  • Duration: 60min

E=mc2 Dance Company SE

Dance & Technology – a Love Story

Choreography: Mrs Gun Lund

With their interactive system for Radio Controlled Dancers, choreographer Gun Lund and Medical Doctor Lars Persson raise questions about relations, hierarchy, art and high-tech. The system gives new ...

read more…

Dance & Technology – a Love Story

If you pay nuts you get monkeys for work – PART II

What about the (financial) recognition of the professional field of freelance managers and producers in dance? After the T-Talk 2016 of the same name, Dachverband Tanz Deutschland and the 6sterne Produktionsbüro ...

read more…

If you pay nuts you get monkeys for work – PART II
  • CENTRAL
    Small Stage
    Worringer Straße 140
    40210 Düsseldorf
  • 30 August 2018
    15:30 – 17:00
  • Duration: 90min

iDAS NRW artists DE

Alfredo Zinola – FOCUS, performance for children and adults about the body

Choreography: Alfredo Zinola

How can we use dance and theatre to talk about issues like body or sex positivity? In FOCUS we would like to offer a performance experience, where children and adults are invited to discover the human ...

read more…

Alfredo Zinola – FOCUS, performance for children and adults about the body
  • tanzhaus nrw
    Studio 2
    Erkrather Str. 30
    40233 Düsseldorf
  • 30 August 2018
    16:00 – 16:20
  • Duration: 20min

Colectivo Lamajara ES

Al Voltant

Choreography: Reinaldo Ribeiro & Daniel Rosado

A celebration of friendship, (re)presented by two individuals similar in physical appearance but different in their characteristics. The duo mimics the encounter and the experiences between friends, ...

read more…

Al Voltant

Christine Bonansea Company US

OnlyHuman

Choreography: Christine Bonansea

OnlyHuman is a multimedia solo piece inspired by Friedrich Nietzsche’s aphoristic volume Human, All Too Human. The piece investigates the stark contradiction between our race’s capacity for freedom and ...

read more…

OnlyHuman
  • tanzhaus nrw
    Studio 4
    Erkrather Str. 30
    40233 Düsseldorf
  • 30 August 2018
    16:00 – 16:20
  • Duration: 20min
  • Booth: 38
    American Dance Abroad

iCoDaCo 2018 (International Contemporary Dance Collective) SE

TRANSFORMATION (iCoDaCo 2018)

Choreography: Lee Brummer, Joseph Lee, Mui Cheuk Yin, Eddie Ladd, Imre Vass, Weronika Pelczynska

iCoDaCo (International Contemporary Dance Collective) is a multi-year project that seeks to foster the artistic and cultural exchange among individuals and communities in Hong Kong, Poland, Hungary, ...

read more…

TRANSFORMATION (iCoDaCo 2018)
  • tanzhaus nrw
    Studio 5
    Erkrather Str. 30
    40233 Düsseldorf
  • 30 August 2018
    16:00 – 16:20
  • Duration: 20min
  • Booth: 61
    MADEIN the NORDIC COUNTRIES

Korea National Contemporary Dance Company KR

Immixture

Choreography: Sungsoo Ahn

Immixture creates “visible music” by combining tunes and movements from the East and the West. The beats of Korean traditional music resonate far, and the rhythms are full of suggestion. By contrast, ...

read more…

Immixture
  • Fabrik Heeder
    Big Stage & Small Stage
    Virchowstraße 130
    47805 Krefeld
  • 30 August 2018
    16:00 – 17:50
  • Duration: 110min
  • Booth: 40
    Dance of Korea
Triple bill

MOMURO MOVEMENT LAB KR

Between

Choreography: Kyum Ahn, Gayoung Lee

A love relationship usually begins with passion. But sooner or later routine, alienation and dullness arise. Feelings fade. Then the gaps in the familiarity of a relationship become apparent, and loneliness ...

read more…

Between
Triple bill

NONAME SOSU KR

SILENTIUM

Choreography: Young-hyun Choi

The deepest feeling always shows itself in silence. This silence can be the soundlessness after a long struggle with oneself. It may also be the result of looking away and repressing. SILENTIUM examines ...

read more…

SILENTIUM

iDAS NRW artists DE

Overhead Project – My Body is Your Body

Choreography: Tim Behren

Two groups of spectators sit opposite to each other, waiting for the performance to take place in between them. Tim Behren stages a performer trio for this interspace with one Korean dancer and a German-Chilean ...

read more…

Overhead Project – My Body is Your Body
  • tanzhaus nrw
    Studio 2
    Erkrather Str. 30
    40233 Düsseldorf
  • 30 August 2018
    16:30 – 16:50
  • Duration: 20min

Ballet de l'Opéra National du Rhin FR

Dancing Bach in the 21st century

Choreography: Bruno Bouché / Thusnelda Mercy

With Dancing Bach in the 21st century, choreographer Bruno Bouché has created a programme for the 32 dancers of the Ballet of the Opéra national du Rhin, which sets the benchmark for the European ballet ...

read more…

Dancing Bach in the 21st century
  • tanzhaus nrw
    Studio 3
    Erkrather Str. 30
    40233 Düsseldorf
  • 30 August 2018
    16:30 – 16:50
  • Duration: 20min
  • Booth: 39
    GRAND EST - FRANCE

Ayelen Parolin Cie / RUDA asbl BE

AUTOCTONOS II

Choreography: Ayelen Parolin

In Autóctonos II, choreographer Ayelen Parolin alludes to the imagery of the circle – supposed to bring (back) together, to unite – and is an affirmation of stability, of order and standardization. These ...

read more…

AUTOCTONOS II
  • tanzhaus nrw
    Studio 4
    Erkrather Str. 30
    40233 Düsseldorf
  • 30 August 2018
    16:30 – 16:50
  • Duration: 20min
  • Booth: 25
    Belgium

COMPAÑÍA ANTONIO RUZ ES

DOUBLE BACH

Choreography: Antonio Ruz

Double Bach is a collaborative project between choreographer Antonio Ruz and musician Pablo Martín Caminero. Caminero’s original idea was in fact to adapt the Suites for cello No 1 and 2 by J.S. Bach ...

read more…

DOUBLE BACH
  • tanzhaus nrw
    Studio 5
    Erkrather Str. 30
    40233 Düsseldorf
  • 30 August 2018
    16:30 – 16:50
  • Duration: 20min
  • Booth: 58
    ICEX- Dance from Spain

SHAPERS: Challenging perception. Dance in public places in the Euro-Mediterranean – PART II

The partner organisations of the EU project SHAPERS will share and discuss the experience they gathered over the past 2 years: How do cities and public spaces challenge dance and bodies and how do the ...

read more…

SHAPERS: Challenging perception. Dance in public places in the Euro-Mediterranean – PART II
  • tanzhaus nrw
    Studio 7
    Erkrather Str. 30
    40233 Düsseldorf
  • 30 August 2018
    16:45 – 17:45
  • Duration: 60min

iDAS NRW artists DE

CocoonDance Company – DREAM CITY

Choreography: Rafaële Giovanola

CocoonDance presents an insight into their current works and works in progress that are all interconnected through a common movement language that creates a kind of glossary aiming to set bodies in motion ...

read more…

CocoonDance Company – DREAM CITY
  • tanzhaus nrw
    Studio 2
    Erkrather Str. 30
    40233 Düsseldorf
  • 30 August 2018
    17:00 – 17:20
  • Duration: 20min

Fabrizio Favale Le Supplici IT

CIRCEO

Choreography: Fabrizio Favale

Circeo is a promontory overlooking the Tyrrhenian Sea. It is also the mythical place where Ulysses meets Circe. Before an expanded horizon, without familiar landmarks, the dancers permeate deeply throughout ...

read more…

CIRCEO

Bára Sigfúsdóttir / Grip BE

being

Choreography: Bára Sigfúsdóttir

being has developed through the encounter of Icelandic choreographer and dancer Bára Sigfúsdóttir and the two Tehran artists Masoumeh Jalalieh and SeyedAlireza Mirmohammadi. Starting from the body as ...

read more…

being
  • tanzhaus nrw
    Studio 4
    Erkrather Str. 30
    40233 Düsseldorf
  • 30 August 2018
    17:00 – 17:20
  • Duration: 20min
  • Booth: 25
    Belgium

Liam Scanlon Dance IE

Nascanna

Choreography: Liam Scanlon

Nascanna – the Gaelic word for “links”. A collaboration between traditional Irish sean-nós dancer Liam Scanlon (Dance Ireland Associate Artist) and fiddle player David Doocey that delves into the relationship ...

read more…

Nascanna
  • tanzhaus nrw
    Studio 5
    Erkrather Str. 30
    40233 Düsseldorf
  • 30 August 2018
    17:00 – 17:20
  • Duration: 20min
  • Booth: 24
    Dance Ireland

CHECK THE CZECHS & SLOVAKS! – Gateway to Czech and Slovak dance

Welcome to a tour of Czech and Slovak dance developments since the Velvet Revolution! Your guides to recent decades of unprecedented change in Czechia and Slovakia will be E. McLaren and Y. Kreuzmannová, ...

read more…

CHECK THE CZECHS & SLOVAKS! – Gateway to Czech and Slovak dance
  • tanzhaus nrw
    Studio 6
    Erkrather Str. 30
    40233 Düsseldorf
  • 30 August 2018
    17:15 – 18:45
  • Duration: 90min

iDAS NRW artists DE

Emanuele Soavi incompany – ATLAS I / ANY BODY SOUNDS

Choreography: Emanuele Soavi & Jone San Martin

ANY BODY SOUNDS is both a sound explosion and a physical improvisation. Together with long-time Forsythe dancer Jone San Martin Emanuele Soavi explores the relation between sound and body from within. ...

read more…

Emanuele Soavi incompany – ATLAS I / ANY BODY SOUNDS
  • tanzhaus nrw
    Studio 2
    Erkrather Str. 30
    40233 Düsseldorf
  • 30 August 2018
    17:30 – 17:50
  • Duration: 20min

Physical Momentum MX

In third Person

Choreography: Francisco Córdova

In third Person is derived from the idea of “the Other” as ourselves: contemplating and watching oneself through the eyes of the others, literally talking about oneself in third person. It alludes to ...

read more…

In third Person

BERTWIN RAVI DSOUZA COMPANY IN

MOKSH

Choreography: BERTWIN RAVI DSOUZA

In his solo work MOKSH, choreographer and performer Bertwin Ravi Dsouza presents the journey of an Ascetic, a holy devotee of Lord Shiva, who performs all the religious sacrifices and rituals in order ...

read more…

MOKSH
  • tanzhaus nrw
    Studio 4
    Erkrather Str. 30
    40233 Düsseldorf
  • 30 August 2018
    17:30 – 17:50
  • Duration: 20min
  • Booth: 107
    Phizzical

ZfinMalta Dance Ensemble MT

Golden Record

Choreography: Paolo Mangiola

The collaboration between visual artist Austin Camilleri and choreographer Paolo Mangiola is inspired by the “Golden Records”: gold-plated phonograph records, launched on the 1977 Voyager Spacecraft ...

read more…

Golden Record
  • tanzhaus nrw
    Studio 5
    Erkrather Str. 30
    40233 Düsseldorf
  • 30 August 2018
    17:30 – 17:50
  • Duration: 20min
  • Booth: 55
    ŻfinMalta Dance Ensemble

iDAS NRW artists DE

Reut Shemesh – WITNESS

Choreography: Reut Shemesh

Witness is a result of a long conversation with the aesthetic of the Tanzgarde, through the study of the movement repertory and the traditions that lead to its practice. It is a melange of the Tanzgarde ...

read more…

Reut Shemesh – WITNESS
  • tanzhaus nrw
    Studio 2
    Erkrather Str. 30
    40233 Düsseldorf
  • 30 August 2018
    18:00 – 18:20
  • Duration: 20min

Centro de Producción de Danza Contemporánea / CEPRODAC MX

HORSE[M]EN

Choreography: Jaciel Neri

HORSE[M]EN revolves around the iconography of the horse: the domesticated horse as a representation of a rider’s power, (alleged) supremacy and leadership abilities. A sarcastic comment on political ...

read more…

HORSE[M]EN

Dance Dramaturgy – the importance of the outside eye

Dramaturgy is still a discipline that can be found above all in spoken theatre and is particularly widespread in Western Europe. Dance dramaturgy is particularly important and has a strong tradition ...

read more…

Dance Dramaturgy – the importance of the outside eye
  • tanzhaus nrw
    Studio 7
    Erkrather Str. 30
    40233 Düsseldorf
  • 30 August 2018
    18:00 – 19:00
  • Duration: 60min

dancemeasheep SG/FR

Of Fish Dreaming

Choreography: Christina Chan & Aymeric Bichon

Of Fish Dreaming is an international Collaboration Project between Christina Chan (Singapore) and Aymeric Bichon (France) and their collective dancemeasheep. Supported by the Singapore National Arts ...

read more…

Of Fish Dreaming

Navdhara India Dance Theatre IN

Amaara – A Journey of Love

Choreography: Ashley Lobo

“I hear you, smell you, see you, touch you, taste you in every breath … you are my lover and I am yours”. In a magical hour, Indian-Australian choreographer Ashley Lobo takes us into a world where body ...

read more…

Amaara – A Journey of Love
  • Capitol Theater
    Theatersaal
    Erkrather Straße 30
    40233 Düsseldorf
  • 30 August 2018
    19:00 – 20:00
  • Duration: 60min
  • Booth: 14
    Navdhara India Dance Theatre

Foco alAire producciones MX

LOStheULTRAMAR

Choreography: Marcela Sanchez Mota & Octavio Zeivy

LOStheULTRAMAR represent a kind of tribe: a product of the globalized world, of contemporary history and digital communication. Walking in procession through the streets, they seek to astonish the passer. ...

read more…

LOStheULTRAMAR
  • tanzhaus nrw
    tanzhaus Außenbereich
    Erkrather Str. 30
    40233 Düsseldorf
  • 30 August 2018
    19:00 – 19:30
  • Duration: 30min
  • Booth: 89
    NATIONAL INSTITUTE OF FINE ARTS

Cloud Gate 2 TW

13 Tongues

Choreography: CHENG Tsung-lung

Choreographer CHENG Tsung-lung has always been fascinated by his mother’s stories about “Thirteen Tongues”: the street artist and legendary storyteller from their neighbourhood in Taipei was known for ...

read more…

13 Tongues
  • Forum Leverkusen
    Am Büchelter Hof 9
    51373 Leverkusen
  • 30 August 2018
    19:00 – 20:00
  • Duration: 60min
  • Booth: 41
    Ministry of Culture

Lai Tak Wai HK

So Low

Choreography: Lai Tak Wai

In the barrenness of a naked stage, in the face of flowing time, a man dances alone, accompanied only by his musicality, his courage and his imagination. In search of refuge within the seemingly inescapable ...

read more…

So Low

Hou Ying Dance Theatre CN

TU TU

Choreography: Hou Ying

TU TU relies on its unique dance language and the principles of movement itself. It deconstructs the way the body moves, such as using release techniques and four-dimensional spatial recognition to continually ...

read more…

TU TU
  • CENTRAL
    Small Stage
    Worringer Straße 140
    40210 Düsseldorf
  • 30 August 2018
    20:30 – 21:30
  • Duration: 60min

Compagnie Nicole Seiler CH

The Wanderers Peace

Choreography: Nicole Seiler

The Wanderers Peace sheds light on the life of German dancer and choreographer Beatrice Cordua. From biographical-documentary material, supplemented by the levels of language and (moving) images, the ...

read more…

The Wanderers Peace

Oona Doherty IE

HOPE HUNT & The Ascenion into Lazarus

Choreography: Oona Doherty

HOPE HUNT & The Ascenion into Lazarus lies between the lines of physical theatre, social proclamation and dance performance. A thumping black golf drives up with flashing headlights. Music sounds from ...

read more…

HOPE HUNT & The Ascenion into Lazarus
  • FFT Kammerspiele
    Jahnstr. 3
    40215 Düsseldorf
  • 30 August 2018
    20:30 – 21:55
  • Duration: 85min
  • Booth: 24
    Dance Ireland
Double bill

Ateka Cie FR

Humming Bird – Colibri

Choreography: Abdoulaye Konate

The hummingbird’s life is full of traps. While it tirelessly seeks to overcome all these obstacles in its life, this dazzling little bird always manages to make a contribution to the community it lives ...

read more…

Humming Bird – Colibri

Omar Rajeh | Maqamat LB

#minaret

Choreography: Omar Rajeh

For nearly 1,000 years the minaret of the Great Mosque of Aleppo soared above Syria’s largest city. It now lies in ruins. The once existing monument represented the city’s soul. A monumental portrayal ...

read more…

#minaret
  • tanzhaus nrw
    Big Stage
    Erkrather Str. 30
    40233 Düsseldorf
  • 30 August 2018
    21:00 – 22:00
  • Duration: 60min

Friday 31 August 2018

Breakfast Presentation European Dancehouse Network

Pia Krämer, President, Kerstin Evert, Board Member and Bettina Masuch, former Board Member, are looking forward to sharing their vision and way of operating the European Dancehouse Network (EDN) with ...

read more…

Breakfast Presentation European Dancehouse Network
  • NRW-Forum Düsseldorf
    NRW-Forum
    Ehrenhof 2
    40479 Düsseldorf
  • 31 August 2018
    09:00 – 10:00
  • Duration: 60min

fabien prioville dance company DE

Rendez-Vous (VR Installation)

Choreography: Fabien Prioville

Off the stage and into virtual reality, Fabien Prioville’s choreography presents dance in public spaces which can only be experienced VR-glasses. VR-technology offers the audience a unique perspective ...

read more…

Rendez-Vous (VR Installation)
  • NRW-Forum Düsseldorf
    NRW-Forum
    Ehrenhof 2
    40479 Düsseldorf
  • 31 August 2018
    11:00 – 14:00
  • Duration: 180min

dance.on.site

The Friday afternoon at WELTKUNSTZIMMER is dedicated to a three-hour performance discovery tour. dance.on.site opens up a microcosm of site-specific performances and performative intervention. The works ...

read more…

dance.on.site
  • Weltkunstzimmer
    Düsseldorf City
    Ronsdorfer Str. 77a
    40233 Düsseldorf
  • 31 August 2018
    15:00 – 18:00
  • Duration: 180min

GEN Danza UY

Big Bang

Choreography: Andrea Arobba

Big Bang is defined as a contemporary dance concert. It explores scientific themes, particularly derived from physics and cosmology. Technologies specially developed for this piece are used, including ...

read more…

Big Bang

Kitt Johnson X-act DK

MELLEMRUM – a performative site- and community specific walk

Choreography: Kitt Johnson

The MELLEMRUM (Danish for “interspace”) walks invite audiences to experience a specific area from new angles. Moving through known and unknown places to a number of site-specific performances and interventions, ...

read more…

MELLEMRUM – a performative site- and community specific walk
  • tanzhaus nrw
    Studio 3
    Erkrather Str. 30
    40233 Düsseldorf
  • 31 August 2018
    15:30 – 15:50
  • Duration: 20min
  • Booth: 71
    Danish Arts Foundation

Company Alias CH

contre-mondes

Choreography: Guilherme Botelho

We are aware that something is there but we are unable to see it. There is nothing for our eyes to gaze at, our ears to listen to or our hands to touch, yet we feel a presence, a vibration, an energy. ...

read more…

contre-mondes

Chinese Focus Forum

The Focus Forum hosted by manager/producer Li Hong examines the dance scene and development of contemporary dance in China over the last 40 years. A team of experts discusses the status quo and looks ...

read more…

Chinese Focus Forum
  • tanzhaus nrw
    Studio 6
    Erkrather Str. 30
    40233 Düsseldorf
  • 31 August 2018
    15:30 – 17:00
  • Duration: 90min

Re-Thinking II

With "Re-Thinking II", the Kunststiftung NRW deepens the expert discussion on dance funding from the artists' point of view, which began at the last Tanzmesse. The presentation of the results of a workshop ...

read more…

Re-Thinking II
  • tanzhaus nrw
    tanzhaus Foyer
    Erkrather Str. 30
    40233 Düsseldorf
  • 31 August 2018
    15:30 – 17:00
  • Duration: 90min

KHZ FR

MORITURI (to create is a fight)

Choreography: Vidal Bini

MORITURI (to create is a fight) is a solo work in which the moving body collides with the imagery of war memorials, language drawn from the writings of M. J. Mondzain and D. Harraway, live photography ...

read more…

MORITURI (to create is a fight)
  • tanzhaus nrw
    Studio 5
    Erkrather Str. 30
    40233 Düsseldorf
  • 31 August 2018
    15:30 – 15:50
  • Duration: 20min
  • Booth: 39
    GRAND EST - FRANCE

Speed-Networkings for Producers and Artistic Directors

Dachverband Tanz Deutschland (DTD) and Performing Arts Programm Berlin (PAP) invite you to speed networking: The one-to-one meetings are intended primarily for producers and artistic directors to exchange ...

read more…

Speed-Networkings for Producers and Artistic Directors
  • CENTRAL
    Small Stage
    Worringer Straße 140
    40210 Düsseldorf
  • 31 August 2018
    15:30 – 17:00
  • Duration: 90min

Danscentrum Stockholm SE

Bibi Ha Bibi

Choreography: Aloun Marchal & Henrique Furtado Vieira

With Bibi Ha Bibi, the performing arts company Possibilitas explores a wide range of sounds and movements with clashing styles, from sports fighting to teasing childish games, from rumbling noises to ...

read more…

Bibi Ha Bibi
  • tanzhaus nrw
    Studio 2
    Erkrather Str. 30
    40233 Düsseldorf
  • 31 August 2018
    16:00 – 16:20
  • Duration: 20min
  • Booth: 72
    SWEDISH BOOTH

Alpo Aaltokoski Company FI

Ali & Alpo

Choreography: Alpo Aaltokoski

Ali & Alpo contemplates the similarities and differences between Arabic and Western art and culture. The joint work by Iraqi oud lute virtuoso Ali Alawad and choreographer and dance artist Alpo Aaltokoski ...

read more…

Ali & Alpo
  • tanzhaus nrw
    Studio 3
    Erkrather Str. 30
    40233 Düsseldorf
  • 31 August 2018
    16:00 – 16:20
  • Duration: 20min
  • Booth: 69
    Dance Info Finland

Compagnie Irene K. ArtSinnThese e.V. DE

Eat it !

Choreography: Irene Kalbusch

Eat it ! is an adventurous story about the earth and the fruit it bears. Every thin slice that iIs being cut reveals an ever so delicate human and political message. Digging, rooting, within your body ...

read more…

Eat it !
  • tanzhaus nrw
    Studio 4
    Erkrather Str. 30
    40233 Düsseldorf
  • 31 August 2018
    16:00 – 16:20
  • Duration: 20min
  • Booth: 62
    Tanzland NRW

fabien prioville dance company DE

Rendez-Vous (VR Installation)

Choreography: Fabien Prioville

Off the stage and into virtual reality, Fabien Prioville’s choreography presents dance in public spaces which can only be experienced VR-glasses. VR-technology offers the audience a unique perspective ...

read more…

Rendez-Vous (VR Installation)
  • tanzhaus nrw
    tanzhaus Außenbereich
    Erkrather Str. 30
    40233 Düsseldorf
  • 31 August 2018
    16:00 – 19:00
  • Duration: 180min

Rob Heaslip Dance UK

Endling

Choreography: Rob Heaslip

Think folk outside the box; a collision of popular and folk culture in a world of acid pink, green and purple. ENDLING is the first ensemble work of the new trilogy A GLIMPSE OF FLESH & BLOOD exploring ...

read more…

Endling
  • tanzhaus nrw
    Studio 5
    Erkrather Str. 30
    40233 Düsseldorf
  • 31 August 2018
    16:00 – 16:20
  • Duration: 20min
  • Booth: 93
    Dance from Scotland

Cia. Pe Mellado Danza CL

La Bailarina

Choreography: Paulina Mellado

The poems of Chilean Nobel Prize winner in literature Gabriela Mistral inspired choreographer Paulina Mellado to create La Bailarina. The montage carries a strong and recognizable message of national ...

read more…

La Bailarina
  • Fabrik Heeder
    Big Stage & Small Stage
    Virchowstraße 130
    47805 Krefeld
  • 31 August 2018
    16:00 – 17:38
  • Duration: 98min
  • Booth: 90
    DANZA CHILE
Double bill

MOUVOIR/Stephanie Thiersch DE

Chombotrope

Choreography: Stephanie Thiersch und das Jitta Kollektiv

Through a surreal, raucous fashion concert that blinds and purifies us deliberately cheerful, the African-European collective attempts to rethink the heritage of cultural appropriation. In a playfully ...

read more…

Chombotrope

AWA As We Are LU

With my eyes

Choreography: Baptiste Hilbert

In With my eyes, the audience slips into the skin of a young woman who is torn internally by the choices she must make to fully live her spirituality. In her search for meaning in her life, she turns ...

read more…

With my eyes
  • tanzhaus nrw
    Studio 2
    Erkrather Str. 30
    40233 Düsseldorf
  • 31 August 2018
    16:30 – 16:50
  • Duration: 20min
  • Booth: 44
    DANCE FROM LUXEMBOURG

Alexander Whitley Dance Company GB

8 Minutes

Choreography: Alexander Whitley

With an installation of high-definition imagery from award-winning visual artist Tal Rosner and a score by the electroacoustic music innovator Daniel Wohl, 8 Minutes explores the multiple ways we relate ...

read more…

8 Minutes
  • tanzhaus nrw
    Studio 3
    Erkrather Str. 30
    40233 Düsseldorf
  • 31 August 2018
    16:30 – 16:50
  • Duration: 20min
  • Booth: 12
    Dance from England

Alexandra Waierstall DE

ANNNA³. The Worlds of Infinite Shifts

Choreography: Alexandra Waierstall

In 2018, Alexandra Waierstall collaborates once more with composer/pianist HAUSCHKA. Three dancers go through heroic, emotional and existential processes, which seem fatefully sketched out. In several ...

read more…

ANNNA³. The Worlds of Infinite Shifts
  • tanzhaus nrw
    Studio 4
    Erkrather Str. 30
    40233 Düsseldorf
  • 31 August 2018
    16:30 – 16:50
  • Duration: 20min

Frikar NO

iSola

Choreography: Hallgrim Hansegård

Democracy has to prove its capacity to master radical changes such as reversing the climate change. Can we use dance to comprehend our psychological processes of choosing between the ego and the collective, ...

read more…

iSola
  • tanzhaus nrw
    Studio 5
    Erkrather Str. 30
    40233 Düsseldorf
  • 31 August 2018
    16:30 – 16:50
  • Duration: 20min
  • Booth: 103
    camin aktion

National Dance Company Wales GB

Tundra

Choreography: Marcos Morau

Eight dancers unite into one organism, a kind of centipede with many limbs, as if controlled by a brain. Tundra draws upon Russian Revolution in Soviet times and folkloristic Russian folk dances to reflect ...

read more…

Tundra
  • tanzhaus nrw
    Studio 2
    Erkrather Str. 30
    40233 Düsseldorf
  • 31 August 2018
    17:00 – 17:20
  • Duration: 20min
  • Booth: 99
    Dance from Wales

Interno5 IT

Act of Mercy

Choreography: Antonello Tudisco

Inspired by Caravaggio’s painting “The seven works of mercy”, choreographer Antonello Tudisco investigate the idea of “mercy” and the questions that are raised by it: Can goodness be cruel? Is assisting ...

read more…

Act of Mercy

Neopost Foofwa CH

DANSONgS

Choreography: Foofwa d’Imobilité

DANSONgS is a new dance form, where poetry and gesture, voice and movement are intertwined. When a song is based on a melody, a DANSONg is merely based on body musicality. As part of the GLocal project, ...

read more…

DANSONgS

Jean Abreu Dance UK

Solo for Two

Choreography: Jean Abreu

Two dancers, two sides of the same coin, caught in a struggle to find their place in the world. A little robot called ‘Macheba’ both interacts and observes the dancers, mirroring and absorbing our human ...

read more…

Solo for Two
  • tanzhaus nrw
    Studio 5
    Erkrather Str. 30
    40233 Düsseldorf
  • 31 August 2018
    17:00 – 17:50
  • Duration: 50min
  • Booth: 12
    Dance from England

Get-together for Producers and Artistic Directors

In the middle of the hustle and bustle of Tanzmesse, Dachverband Tanz Deutschland (DTD) and Performing Arts Programm Berlin (PAP) invite colleagues from all over the world to an informal exchange meeting: ...

read more…

Get-together for Producers and Artistic Directors
  • CENTRAL
    Small Stage
    Worringer Straße 140
    40210 Düsseldorf
  • 31 August 2018
    17:00 – 18:00
  • Duration: 60min

Focus Forum: Dance in Latin America

What do we talk about when we talk about Latin American dance? The Latin American Focus Forum reflects on the methods of production that affect personal and collective practices, and deepen into the ...

read more…

Focus Forum: Dance in Latin America
  • tanzhaus nrw
    Studio 6
    Erkrather Str. 30
    40233 Düsseldorf
  • 31 August 2018
    17:15 – 18:45
  • Duration: 90min

Protection of endangered artists: A new protection programme for artists at risk

The new protection programme was initiated by the Institut für Auslandsbeziehungen (ifa) and the Goethe-Institut in order to respond to the increasing restriction of artistic and civil society freedom ...

read more…

Protection of endangered artists: A new protection programme for artists at risk
  • tanzhaus nrw
    Studio 7
    Erkrather Str. 30
    40233 Düsseldorf
  • 31 August 2018
    17:15 – 18:45
  • Duration: 90min

Dancing between public sphere, landscape and architecture: Catalonia from recent past to present

Both dance and architecture are about creating, composing and constructing, based on the concept and perception of space, light and time. They share the elements of rhythm and lines, and referring to ...

read more…

Dancing between public sphere, landscape and architecture: Catalonia from recent past to present
  • Weltkunstzimmer
    Düsseldorf City
    Ronsdorfer Str. 77a
    40233 Düsseldorf
  • 31 August 2018
    17:15 – 18:45
  • Duration: 90min

John Scott Dance IE

Everything Now

Choreography: John Scott

Everything Now is a work for our horrible era, an imperfect, half beautiful journey, uniting the supple with the awkward. Choreographer John Scott combines movements, signals, gestures, shoutings, weepings ...

read more…

Everything Now
  • tanzhaus nrw
    Studio 2
    Erkrather Str. 30
    40233 Düsseldorf
  • 31 August 2018
    17:30 – 17:50
  • Duration: 20min
  • Booth: 24
    Dance Ireland

Shaper/Caper GB

Within This Dust

Choreography: Thomas Small

Within This explores the events surrounding 9/11 and is inspired by the iconic series of photographs by Richard Drew that capture a man falling from the World Trade Center during the attacks. It balances ...

read more…

Within This Dust
  • tanzhaus nrw
    Studio 3
    Erkrather Str. 30
    40233 Düsseldorf
  • 31 August 2018
    17:30 – 17:50
  • Duration: 20min
  • Booth: 93
    Dance from Scotland

Simone Mousset LU

The Passion of Andrea 2 (working title)

Choreography: Simone Mousset

The Passion of Andrea 2 (working title) is inspired by feelings of insecurity and confusion in a world of growing competition, suspicion, and the memory and escalation of conflicts past and present. ...

read more…

The Passion of Andrea 2 (working title)
  • tanzhaus nrw
    Studio 4
    Erkrather Str. 30
    40233 Düsseldorf
  • 31 August 2018
    17:30 – 17:50
  • Duration: 20min
  • Booth: 44
    DANCE FROM LUXEMBOURG

Company Seeta Patel GB

A Bharatanatyam reimagining of The Rite of Spring

Choreography: Seeta Patel

Bharatanatyam dancer/choreographer Seeta Patel takes on the challenge of reimagining the iconic Rite of Spring for an international cast of Bharatanatyam dancers. This open studio presents an extract ...

read more…

A Bharatanatyam reimagining of The Rite of Spring
  • tanzhaus nrw
    Studio 5
    Erkrather Str. 30
    40233 Düsseldorf
  • 31 August 2018
    17:30 – 17:50
  • Duration: 20min
  • Booth: 12
    Dance from England

DLD – Daniel Léveillé Danse CA

Crépuscule des océans

Choreography: Daniel Léveillé

At the centre of Crépuscule des océans is a human tide, animated by opposing currents: busy, but at the same time on guard – concentrated to make no mistakes – resistant, ambitious and obsessive. An ...

read more…

Crépuscule des océans
  • Capitol Theater
    Theatersaal
    Erkrather Straße 30
    40233 Düsseldorf
  • 31 August 2018
    18:00 – 19:00
  • Duration: 60min
  • Booth: 87
    CINARS / Quebec on Stage

HORSE TW

ONE DANCE, ONE DANCES, ONE DANCED

Choreography: Wu-Kang Chen

No matter how we dance, no matter through what process, the secretion of sweat will certainly happen. If we can gather all the sweat and analyze it, maybe we can measure deep thoughts that are hidden ...

read more…

ONE DANCE, ONE DANCES, ONE DANCED
  • tanzhaus nrw
    Studio 2
    Erkrather Str. 30
    40233 Düsseldorf
  • 31 August 2018
    18:00 – 18:20
  • Duration: 20min
  • Booth: 41
    Ministry of Culture

Dance Research NRW #23: Karen Bößer & Melanie Maar DE/US

fremdbeWEGt

Choreographers Karen Bößer (Düsseldorf) and Melanie Maar (New York) present the results of the NRW research programme “TANZRECHERCHE NRW”. Seemingly unfamiliar movements are inspected and observed in ...

read more…

fremdbeWEGt
  • tanzhaus nrw
    Studio 3
    Erkrather Str. 30
    40233 Düsseldorf
  • 31 August 2018
    18:00 – 18:20
  • Duration: 20min

Patricia Noworol Dance Theater US

BANG!

Choreography: Patricia Noworol

BANG! exposes personal stories of marginalization and one’s desire to confront social obstructions. In the current global political era of resistance, it unveils a cultural system of racism and sexism ...

read more…

BANG!
  • tanzhaus nrw
    Studio 4
    Erkrather Str. 30
    40233 Düsseldorf
  • 31 August 2018
    18:00 – 18:20
  • Duration: 20min
  • Booth: 38
    American Dance Abroad

Daniel Yeung HK

Contempo Lion Dance (Working Title)

Choreography: Daniel Yeung

As a provocative an innovative play with stereotypes, Contempo Lion Dance re-interprets the core of traditional culture through contemporary dance and aesthetics. It unravels the symbols behind the traditional ...

read more…

Contempo Lion Dance (Working Title)

FFT presents ... Saskia Rudat DE

Excerpts

As a choreographer and performer, Saskia Rudat is not only interested in the boundaries of dance and theatre but also in a personal and clown-esque attitude towards her performance. She performed her ...

read more…

Excerpts
  • tanzhaus nrw
    Studio 3
    Erkrather Str. 30
    40233 Düsseldorf
  • 31 August 2018
    18:30 – 18:50
  • Duration: 20min

VILCANOTA FR

People what people ?

Choreography: Bruno Pradet

Choreographer Bruno Pradet invents a world without machines, without sets and props. In this unique universe, motion exists only in the form of vibrating bodies. The dancers develop their own language ...

read more…

People what people ?
  • Capitol Theater
    Theatersaal
    Erkrather Straße 30
    40233 Düsseldorf
  • 31 August 2018
    20:00 – 20:55
  • Duration: 55min
  • Booth: 30
    Company VILCANOTA

Olga de Soto BE

INCORPORER

Choreography: Olga de Soto

A large and bare space in silence. The silence is broken and the space becomes malleable through sound work, specially developed to render visible and audible certain actions that the performer produces. ...

read more…

INCORPORER
  • tanzhaus nrw
    Small Stage
    Erkrather Str. 30
    40233 Düsseldorf
  • 31 August 2018
    20:00 – 20:35
  • Duration: 35min

Companhia Urbana de Dança BR

5 passos pra nao cair no abismo

Choreography: Sonia Destri Lie

5 passos pra nao cair no abismo (5 steps not to fall into the abyss) talks about stories we have lived, starting from the middle of our society, a place of great unbelief, disillusionment, prejudice ...

read more…

5 passos pra nao cair no abismo
  • tanzhaus nrw
    Big Stage
    Erkrather Str. 30
    40233 Düsseldorf
  • 31 August 2018
    20:30 – 21:30
  • Duration: 60min

Laboratory Dance Project KR

NO COMMENT

Choreography: Chang-ho Shin

No comment. Sometimes that is how the truth really is told. Like the calme pulse, the thumping of the blood that rocks the body, truth is the struggle for reality. NO COMMENT starts with this simple, ...

read more…

NO COMMENT
  • CENTRAL
    Small Stage
    Worringer Straße 140
    40210 Düsseldorf
  • 31 August 2018
    20:30 – 21:45
  • Duration: 75min
  • Booth: 40
    Dance of Korea
Double bill

tanzmainz DE

Fall Seven Times

Choreography: Guy Nader und Maria Campos

The performance by Guy Nader and Maria Campos was inspired by an Asian proverb: Fall seven times and stand up eight. Both artists were taken by the stubbornness expressed by the proverb. “The saying ...

read more…

Fall Seven Times

Panaibra Gabriel Canda MZ

And if we become child again

Choreography: Panaibra Gabriel Canda / Walter Verdin

Mozambican choreographer and dancer Panaibra Gabriel Canda collaborates in his latest work And if we become child again with the renowned Belgian video artist Walter Verdin. Inspired by the authors Janusz ...

read more…

And if we become child again
  • FFT Juta
    Kasernenstraße 6
    40213 Düsseldorf
  • 31 August 2018
    20:30 – 21:30
  • Duration: 60min

MARCAT DANCE ES

Wooden Bones

Choreography: Mario Bermúdez Gil

The solo by and with Mario Bermúdez Gil tells the story of an old man who reflects on his past, celebrating memories and past emotions. Wooden Bones is inspired by the true story of former athlete Antonio ...

read more…

Wooden Bones
  • FFT Kammerspiele
    Jahnstr. 3
    40215 Düsseldorf
  • 31 August 2018
    20:30 – 21:45
  • Duration: 75min
  • Booth: 58
    ICEX- Dance from Spain
Double bill

Tereza Hradilková and coll. CZ

Swish

Choreography: Tereza Hradilková

Swish proves that rope jumping is more than just a children’s game. It embodies aspiration and self-improvement, ambition and performance: always striving for perfection. Do you jump to overcome your ...

read more…

Swish

Corpo Máquina NL

Even Worse

Choreography: Guilherme Miotto

In Even Worse, cutting edge breakdance, experimental hip-hop to contemporary theater dance merge into a new language of movement. 

Three young men in the virtuosity of their locomotion, whose togetherness ...

read more…

Even Worse
  • tanzhaus nrw
    Studio 6
    Erkrather Str. 30
    40233 Düsseldorf
  • 31 August 2018
    21:30 – 22:30
  • Duration: 60min

Saturday 1 September 2018

Breakfast Presentation iDAS NRW

iDAS NRW invites you to have coffee and croissants before the opening of the exhibition halls. Bettina Masuch and Stefan Schwarz will present the iDAS programme, the artists and their current produc ...

read more…

Breakfast Presentation iDAS NRW
  • NRW-Forum Düsseldorf
    NRW-Forum
    Ehrenhof 2
    40479 Düsseldorf
  • 1 September 2018
    09:00 – 10:00
  • Duration: 60min

Foco alAire producciones MX

LOStheULTRAMAR

Choreography: Marcela Sánchez Mota & Octavio Zeivy

LOStheULTRAMAR represent a kind of tribe: a product of the globalized world, of contemporary history and digital communication. Walking in procession through the streets, they seek to astonish the passer. ...

read more…

LOStheULTRAMAR
  • NRW-Forum Düsseldorf
    NRW-Forum
    Ehrenhof 2
    40479 Düsseldorf
  • 1 September 2018
    11:00 – 11:30
  • Duration: 30min

Urban Dance Art Day

Tanzmesse-Saturday is all about urban dance art. Curated by Takao Baba, one of Germany’s leading hip-hip choreographers, the Weltkunstzimmer is animated by selected international urban artists. A vibrant ...

read more…

Urban Dance Art Day
  • Weltkunstzimmer
    Düsseldorf City
    Ronsdorfer Str. 77a
    40233 Düsseldorf
  • 1 September 2018
    15:00 – 16:30
  • Duration: 90min

Women’s Voices in Choreography

In cooperation with American Dance Abroad, Tanzmesse presents a T-Talk exploring the challenges faced by female choreographers, including limited opportunities to advance to leadership positions, when ...

read more…

Women’s Voices in Choreography
  • CENTRAL
    Small Stage
    Worringer Straße 140
    40210 Düsseldorf
  • 1 September 2018
    15:30 – 17:00
  • Duration: 90min

Simone Grøtte Company NO

FORGOTTEN

Choreography: Simone Grøtte

The performance FORGOTTEN digs into the collective and individual memory of the World War 2, in which Northern Norway and its inhabitants were hit particularly hard. Through authentic sound recordings, ...

read more…

FORGOTTEN
  • Fabrik Heeder
    Big Stage & Small Stage
    Virchowstraße 130
    47805 Krefeld
  • 1 September 2018
    16:00 – 17:45
  • Duration: 105min
  • Booth: 70
    NORWAY NOW
Double bill

Lucy Guerin Inc AU

Split

Choreography: Lucy Guerin

Space is getting tight and time is getting shorter. We can all make sense of this dance. As our world contracts, the clock ticks faster and bodies press closer. Dancers Melanie Lane and Lilian Steiner ...

read more…

Split

Urban & Dance

tba

read more…

Urban & Dance
  • Weltkunstzimmer
    Düsseldorf City
    Ronsdorfer Str. 77a
    40233 Düsseldorf
  • 1 September 2018
    16:30 – 17:30
  • Duration: 60min

Urban Dance Art Day II

Tanzmesse-Saturday is all about urban dance art. Curated by Takao Baba, one of Germany’s leading hip-hip choreographers, the Weltkunstzimmer is animated by selected international urban artists. A vibrant ...

read more…

Urban Dance Art Day II
  • Weltkunstzimmer
    Düsseldorf City
    Ronsdorfer Str. 77a
    40233 Düsseldorf
  • 1 September 2018
    17:30 – 19:00
  • Duration: 90min

Shobana Jeyasingh Dance UK

Material Men redux

Choreography: Shobana Jeyasingh

Material Men redux is a virtuoso piece for two dazzling performers of the Indian diaspora. Their chosen dance styles could not be more different – classical Indian and hip hop. However, they share a ...

read more…

Material Men redux
  • FFT Juta
    Kasernenstraße 6
    40213 Düsseldorf
  • 1 September 2018
    18:00 – 19:00
  • Duration: 60min
  • Booth: 106
    Shobana Jeyasingh Dance

INTEGRO PE

Spirală

Choreography: Oscar Naters/Ana Zavala

Spirală symbolizes movement and a dynamic path, a return to memory. It is also a cosmic symbol that is repeated over and over again in nature. A staircase, a sacrificial table, sand, white cotton and ...

read more…

Spirală
  • FFT Kammerspiele
    Jahnstr. 3
    40215 Düsseldorf
  • 1 September 2018
    18:00 – 19:00
  • Duration: 60min

Siamese Cie BE

(B)

Choreography: Koen Augustijnen & Rosalba Torres Guerrero

(B) is the powerful heavyweight clash between three boxers and seven dancers. From a variety of backgrounds, they all throw everything they have into the dance ring. In dazzling group choreographies ...

read more…

(B)
  • Capitol Theater
    Theatersaal
    Erkrather Straße 30
    40233 Düsseldorf
  • 1 September 2018
    19:00 – 20:00
  • Duration: 60min
  • Booth: 25
    Belgium

Shifting Realities - Jacobs, Koné, Manjate, Till DE/BF/MZ

Fragiland

Choreography: Jason Jacobs/ Souleymane Ladji Koné/ Katia Manjate/ Anna Till

FRAGILAND focuses on an understanding of the fragility inherent in all living creatures. The performers assert their individual point of views in an effort to avoid the ever-present risk of collapse. ...

read more…

Fragiland
  • tanzhaus nrw
    Studio 6
    Erkrather Str. 30
    40233 Düsseldorf
  • 1 September 2018
    19:00 – 20:30
  • Duration: 90min
Double bill

Shifting Realities - Rotteveel, Lo, Ayuso, Sunday KE/NL/NG/ES/TW

Specific people create specific problems

Choreography: Avatâra Ayuso, Fang Yun Lo, Israël Sunday Akpan, Judith Bwire Namacheke, Tian Rotteveel

specific people create specific problems is a wild ride into the unknown. Five choreographers from five different countries in Africa, Europe and Asia team up to explore their otherness and alikeness. ...

read more…

Specific people create specific problems

    Guangdong Modern Dance Company CN

    Sumeru

    Choreography: LIU Qi

    In Buddhist imagery, a grain as tiny as a mustard seed can reveal all the wonders of the universe. Just like this, dance as a small spectrum of this vast universe contains fascinating stories and facets, ...

    read more…

    Sumeru
    • tanzhaus nrw
      Big Stage
      Erkrather Str. 30
      40233 Düsseldorf
    • 1 September 2018
      20:00 – 21:00
    • Duration: 60min

    zoe | juniper US

    BeginAgain

    Choreography: Zoe Scofield

    BeginAgain is a stirring, poignant distillation on siblings, adolescent girls, the painful space between being a child and adulthood through the memory of their childhood. Who we are is never one consistent ...

    read more…

    BeginAgain
    • CENTRAL
      Small Stage
      Worringer Straße 140
      40210 Düsseldorf
    • 1 September 2018
      20:00 – 21:00
    • Duration: 60min
    • Booth: 38
      American Dance Abroad

    Vilnius city dance theatre Low Air LT

    Game Over

    Choreography: Laurynas Zakevicius and Airida Gudaite

    Urban Dance Theatre Low Air presents an innovative live dance installation which connects both visual and urban dance art, inspired by the author Julio Cortázar. Cortázar has this magical realism which ...

    read more…

    Game Over